# SDR VNAA202408080004

- Difficulty date: August 3, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 19,455 hours, 17,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331051
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS TO FUSELAGE SKIN BETWEEN FS193.00 - FS202.75.  FUSELAGE SKIN BETWEEN FS193.00 - FS202.75 WAS REPLACED  PER REO 690-53-11-1812 REV.-- AND CRJ-900 SRM 51-42-06-001-001-A01
